Note on a splitting approach to ill-conditioned least squares problems

Robert J. Plemmons

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 4, page 531-535
  • ISSN: 0011-4642

How to cite

top

Plemmons, Robert J.. "Note on a splitting approach to ill-conditioned least squares problems." Czechoslovak Mathematical Journal 25.4 (1975): 531-535. <http://eudml.org/doc/12892>.

@article{Plemmons1975,
author = {Plemmons, Robert J.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {531-535},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Note on a splitting approach to ill-conditioned least squares problems},
url = {http://eudml.org/doc/12892},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Plemmons, Robert J.
TI - Note on a splitting approach to ill-conditioned least squares problems
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 4
SP - 531
EP - 535
LA - eng
UR - http://eudml.org/doc/12892
ER -

References

top
  1. A. Berman, R. J. Plemmons, 10.1137/0711015, SïAM J. on Numer. Anal. 11 (1974), 145-154. (1974) Zbl0244.65024MR0348984DOI10.1137/0711015
  2. A. Björck, 10.1007/BF01934122, BIT, 7 (1967), 1-21. (1967) Zbl0183.17802MR0214275DOI10.1007/BF01934122
  3. P. Businger, G. Golub, 10.1007/BF01436084, Numer. Math., 7 (1965), 269-276. (1965) Zbl0142.11503MR0176590DOI10.1007/BF01436084
  4. A. K. Cline, 10.1137/0710027, SIAM J. Numer. Anal., 10 (1973), 283-289. (1973) Zbl0253.65023MR0359294DOI10.1137/0710027
  5. G. Golub, 10.1007/BF01436075, Numer. Math., 7 (1965), 206-216. (1965) Zbl0142.11502MR0181094DOI10.1007/BF01436075
  6. G. Golub, J. H. Wilkinson, 10.1007/BF02166032, Numer. Math., 9 (1966), 139-148. (1966) Zbl0156.16106MR0212984DOI10.1007/BF02166032
  7. R. J. Hanson, C. L. Lawson, Extensions and applications of the Householder algorithm for solving linear least squares problems, Math. Соmp., 23 (1969), 787-812. (1969) Zbl0185.40701MR0258258
  8. P. Läuchli, 10.1007/BF01386022, Numer. Math., 3 (1961), 226-240. (1961) Zbl0117.10902MR0135225DOI10.1007/BF01386022
  9. G. Peters, J. H. Wilkinson, 10.1093/comjnl/13.3.309, Computing J., 13 (1970), 309-316. (1970) Zbl0195.44804DOI10.1093/comjnl/13.3.309
  10. R. J. Plemmons, Monotonicity and iterative approximations involving rectangular matrices, Math. Соmp., 26 (1972), 853-858. (1972) Zbl0263.65046MR0315882
  11. J. H. Wilkinson, C. Reinsch,, Linear Algebra, Springer-Verlag, New York, 1971. (1971) Zbl0219.65001MR0461856

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.